The differentiable-invariance of the algebraic multiplicity of a holomorphic vector field

Rudy Rosas Pontificia Universidad Cat´olica del Per´

Differential Geometry mathscidoc:1609.10143

Journal of Differential Geometry, 83, (2), 337-376, 2009
We prove that the algebraicmultiplicity of a holomorphic vector field at an isolated singularity is invariant by topological equivalences which are differentiable at the singular point.
No keywords uploaded!
[ Download ] [ 2016-09-11 20:21:23 uploaded by admin ] [ 356 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{rudy2009the,
  title={THE DIFFERENTIABLE-INVARIANCE OF THE ALGEBRAIC MULTIPLICITY OF A HOLOMORPHIC VECTOR FIELD},
  author={Rudy Rosas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911202123920155800},
  booktitle={Journal of Differential Geometry},
  volume={83},
  number={2},
  pages={337-376},
  year={2009},
}
Rudy Rosas. THE DIFFERENTIABLE-INVARIANCE OF THE ALGEBRAIC MULTIPLICITY OF A HOLOMORPHIC VECTOR FIELD. 2009. Vol. 83. In Journal of Differential Geometry. pp.337-376. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911202123920155800.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved